# SDR REXA2019062790978

- Difficulty date: May 29, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 601R3103529
- Condition: Corroded
- Location: Bs 559 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH F.S. 559 FLOOR SUPPORT STRAP CORRODED BETWEEN RBL27 AND RBL 42.  LOCATED AND DRILLED NEW SERVICEABLE STRAP P/N 601R31025-29 IAW SRM 51-40-11, INSTALLED NEW SERVICEABLE STRAP IAW SRM 51-42-06 AND SRM 51-42-13
